# SDR ASAA0540512

- Difficulty date: September 26, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394824
- Condition: Punctured
- Location: Fs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FLOORBEAM BS 947 CORRODED AROUND FASTENER HOLES AT LBL 45, RBL 45.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PIECES IAW ASA EO 5310-02500.  (M)
